# SDR QXEA2013070301153

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 29,139 hours, 19,662 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 699018003
- Part serial: 1149
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 22,760 hours, 23,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST FAILED DAILY INSPECTION TEST.  REPLACED NR 1 PEC IAW MX 6710006. RETURNED TO SERVICE.
